# SDR 99ZZZX2772

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N61170
- Make and model: Cessna T210L
- Aircraft serial: 21060602
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Reinforcement
- Part number: 12326232
- Condition: Cracked
- Location: Horiz Stabilizer
- Part time: 3,781 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REINFORCEMENT P/N 1232623-2 NOTED AS CRACKED.  THE AIRCRAFT HAD NOT HAD SE84-17 C/W, SO THE NEW BRACKETS ORDERED.  IT WAS SUGGESTED CHANGE COULD BE DONE WITHOUT COMPLETELY REMOVING THE HORIZONTAL STABILIZER.  SUBMITTER ELECTED TO REMOVE THE STABILIZER AND INSPECT FURTHER ANYWAY.  ADDITIONAL DISCREPANCIES:  BOTH FORWARD MOUNT FITTINGS P/N 0732601 LOOSE.  INVESTIGATION REVEALED ONE OF THE TOP TWO RIVETS SHEARED AND THE OTHER LOOSE ON BOTH SIDES.  THE SHEARED RIVET STILL HAD THE MACHINE HEAD AND THE BUCK TAIL IN PLACE.  THE BULKHEAD DOUBLER 1212127-3 ON THE LEFT SIDE APPEARED LOOSE.  NOTED A SHEARED TOP RIVET.  BOTH HEADS WERE STILL IN PLACE.
